EconPapers    
Economics at your fingertips  
 

On two-valued nonsovereign strategy-proof voting rules

Stefano Vannucci ()

Department of Economics University of Siena from Department of Economics, University of Siena

Abstract: It is shown that a two-valued and nonsovereign voting rule is strategy-proof on any preference domain that includes all pro?les of total preorders with a unique maximum if and only if votes for noneligible feasible alternatives are only available to dummy voters. It follows that dummy-free two-valued nonsovereign strategy-proof voting rules with a suitably restricted ballot domain do exist and essentially correspond to dummy-free sovereign strategy-proof voting rules for binary outcome spaces or, equivalently, to ordered transversal pairs of order ?lters of the coalition poset, and are also coalitionally strategy-proof. Moreover, it turns out that two-valued nonsovereign strategy-proof voting rules with full ballot domain do not exist.

JEL-codes: D71 (search for similar items in EconPapers)
Date: 2013-04
New Economics Papers: this item is included in nep-pol
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://repec.deps.unisi.it/quaderni/672.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:usi:wpaper:672

Access Statistics for this paper

More papers in Department of Economics University of Siena from Department of Economics, University of Siena Contact information at EDIRC.
Bibliographic data for series maintained by Fabrizio Becatti ().

 
Page updated 2025-03-20
Handle: RePEc:usi:wpaper:672